RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1977, Volume 143, Pages 105–128 (Mi tm2548)  

This article is cited in 24 scientific papers (total in 25 papers)

The problem of avoiding encounter in $n$-person differential games

E. F. Mishchenko, M. S. Nikol'skii, N. Yu. Satimov


Full text: PDF file (2480 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1980, 143, 111–136

Bibliographic databases:
UDC: 517.9

Citation: E. F. Mishchenko, M. S. Nikol'skii, N. Yu. Satimov, “The problem of avoiding encounter in $n$-person differential games”, Analytic number theory, mathematical analysis and their applications, Collection of articles dedicated to I. M. Vinogradov on the occasion of his eighty-fifth birthday, Trudy Mat. Inst. Steklov., 143, 1977, 105–128; Proc. Steklov Inst. Math., 143 (1980), 111–136

Citation in format AMSBIB
\Bibitem{MisNikSat77}
\by E.~F.~Mishchenko, M.~S.~Nikol'skii, N.~Yu.~Satimov
\paper The problem of avoiding encounter in $n$-person differential games
\inbook Analytic number theory, mathematical analysis and their applications
\bookinfo Collection of articles dedicated to I.\,M.~Vinogradov on the occasion of his eighty-fifth birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1977
\vol 143
\pages 105--128
\mathnet{http://mi.mathnet.ru/tm2548}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526080}
\zmath{https://zbmath.org/?q=an:0426.90099}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1980
\vol 143
\pages 111--136


Linking options:
  • http://mi.mathnet.ru/eng/tm2548
  • http://mi.mathnet.ru/eng/tm/v143/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Yu. Satimov, “On the theory of differential games of escape”, Math. USSR-Sb., 32:3 (1977), 371–383  mathnet  crossref  mathscinet  zmath  isi
    2. Grigorenko N.L., “Quasilinear Problem of the Pursuit by Several Objects”, Doklady Akademii Nauk Sssr, 249:5 (1979), 1040–1043  isi
    3. Ivanov R.P., “Simple Pursuit – Evasion on Compact”, Doklady Akademii Nauk Sssr, 254:6 (1980), 1318–1321  isi
    4. Grigorenko N.L., “On a Linear Problem of the Pursuit by Several Objects”, Doklady Akademii Nauk Sssr, 258:2 (1981), 275–279  isi
    5. N. Yu. Satimov, B. B. Rikhsiev, A. A. Khamdamov, “On a pursuit problem for $n$-person linear differential and discrete games with integral constraints”, Math. USSR-Sb., 46:4 (1983), 459–471  mathnet  crossref  mathscinet  zmath
    6. Mishchenko E.F., Satimov N., “An Encounter–Evasion Problem in the Critical Case”, Differential Equations, 19:2 (1983), 160–167  isi
    7. Grigorenko N.L., “Pursuit of an Evader by Several Objects of Different Type”, Doklady Akademii Nauk Sssr, 268:3 (1983), 529–533  mathnet  isi
    8. Satimov N., “Possibility of Encounter Avoidance in a Critical Case”, Differential Equations, 20:12 (1984), 1451–1455  isi
    9. Satimov N.Y., Fazylov A.Z., Khamdamov A.A., “Pursuit and Encounter–Avoidance Problems in Differential and Discrete Many–Player Games with Integral Restrictions”, Differential Equations, 20:8 (1984), 1024–1030  isi
    10. Satimov N., “Generalizations of Pontryagin,l.S. Lemma Concerning Squares”, Differential Equations, 20:9 (1984), 1118–1123  isi
    11. Chikrii A.A., “Method of Alternating Directions in Nonlinear Differential–Games of Evasion”, Cybernetics, 20:1 (1984), 71–82  isi
    12. Grigorenko N.L., “Pursuit of 2 Evaders by Several Controllable Objects”, Doklady Akademii Nauk Sssr, 282:5 (1985), 1051–1054  mathnet  isi
    13. Zak V.L., “Strategy of Evasion From Many Pursuers”, Optimal Control Applications & Methods, 7:4 (1986), 389–410  crossref  isi
    14. Kaljabin G.A., Lizorkin P.I., “Spaces of Functions of Generalized Smoothness”, Mathematische Nachrichten, 133 (1987), 7–32  crossref  isi
    15. Medved M., “On a Nonlinear Differential Game of Evasion with Constraints”, Kybernetika, 23:1 (1987), 19–31  isi
    16. N. L. Grigorenko, “The pursuit problem in $n$-person differential games”, Math. USSR-Sb., 63:1 (1989), 35–45  mathnet  crossref  mathscinet  zmath
    17. Chikrii A.A., Prokopovich P.V., “Pursuit and Evasion Problem for Interacting Groups of Moving–Objects”, Cybernetics, 25:5 (1989), 634–640  crossref  isi
    18. Yugai L.P., “A sufficient condition for course evasion”, Differential Equations, 32:9 (1996), 1294–1296  mathnet  isi
    19. N. L. Grigorenko, “To the Theory of Many-Person Differential Games”, Proc. Steklov Inst. Math., 224 (1999), 115–123  mathnet  mathscinet  zmath
    20. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    21. N. L. Grigorenko, “Game problem of controlling three dynamical systems with fixed final times”, Proc. Steklov Inst. Math., 277 (2012), 43–50  mathnet  crossref  mathscinet  isi  elib  elib
    22. A. S. Bannikov, “Nekotorye nestatsionarnye zadachi gruppovogo presledovaniya”, Izv. IMI UdGU, 2013, no. 1(41), 3–46  mathnet
    23. Kumkov S.S., Le Menec S., Patsko V.S., “Zero-Sum Pursuit-Evasion Differential Games With Many Objects: Survey of Publications”, Dyn. Games Appl., 7:4, SI (2017), 609–633  crossref  isi
    24. Alias I.A., Ibragimov G., Rakhmanov A., “Evasion Differential Game of Infinitely Many Evaders From Infinitely Many Pursuers in Hilbert Space”, Dyn. Games Appl., 7:3 (2017), 347–359  crossref  isi
    25. A. Ya. Narmanov, K. A. Schelchkov, “Zadacha ukloneniya v nelineinoi differentsialnoi igre s diskretnym upravleniem”, Izv. IMI UdGU, 52 (2018), 75–85  mathnet  crossref  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:295
    Full text:100

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020